Alert archive / Mississippi / Flash Flood Warnings in 2002

Flash Flood Warning 50, NWS Jackson, MS

December 24, 2002Hinds County, Rankin County, Mississippi

NWS Jackson, MS issued this flash flood warning at Dec 24, 2002, 1:20 AM CST for Hinds County, Rankin County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 24, 2002, 1:20 AM CST (07:20 UTC)
Expired
Dec 24, 2002, 4:15 AM CST
In force
3 hr
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Hinds County, MS, Rankin County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 7.3 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2002-12-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2002-12-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 285 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
588 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
285 m²/s²
0-3 km storm-relative helicity
398 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 240720
FFWJAN
MSC049-121-241015-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
115 AM CST TUE DEC 24 2002

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HINDS COUNTY IN CENTRAL MISSISSIPPI
  RANKIN COUNTY IN CENTRAL MISSISSIPPI

* UNTIL 415 AM CST

* AT 115 AM CST...WEATHER SERVICE DOPPLER RADAR INDICATED   
THUNDERSTORMS PRODUCING VERY HEAVY RAIN FROM 17 MILES NORTH OF   
PELAHATCHIE TO 9 MILES SOUTHWEST OF UTICA...OR FROM 14 MILES EAST   
OF CANTON TO 20 MILES EAST OF GRAND GULF.  THE AREA OF HEAVY RAIN   
WAS NEARLY STATIONARY.

RADAR ESTIMATED RAINFALL AMOUNTS OF ABOUT 2 INCHES HAVE ALREADY 
FALLEN FROM SOUTHERN HINDS COUNTY TO CENTRAL RANKIN COUNTY.  ANOTHER 
1 TO 3 INCHES OF RAIN WILL LIKELY FALL BEFORE THE RAIN TAPERS OFF 
AFTER 400 AM.  FLOODING HAS ALREADY BEEN REPORTED IN THE TERRY AND 
BRANDON AREAS BY LOCAL LAW EMERGENCY MANAGEMENT...AND WILL LIKELY 
CONTINUE FOR A FEW MORE HOURS. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS.

LAT...LON 3250 9055 3207 9070 3208 9044 3207 9002
          3208 8974 3256 8983 3235 9016

$$

CRAVEN
1 follow-up statement
000 
WGUS74 KJAN 240857
FFSJAN
MSC049-121-240955-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
253 AM CST TUE DEC 24 2002

FLASH FLOOD WARNING REMAINS IN EFFECT FOR UNTIL 415 AM CST...

HINDS COUNTY IN CENTRAL MISSISSIPPI
RANKIN COUNTY IN CENTRAL MISSISSIPPI

DOPPLER RADAR INDICATED THAT THE HEAVIEST RAIN WITH RATES OF ONE 
HALF TO ONE INCH PER HOUR HAD MOVED INTO RANKIN COUNTY.  
PRECIPITATION WILL GRADUALLY DIMINISH FOR THE REST OF THE 
NIGHT...WITH THE HEAVIEST RAIN ENDING BY 330 AM IN HINDS COUNTY AND 
ABOUT 400 AM IN RANKIN COUNTY.  

THUS...THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 415 AM 
CST. 

$$

CRAVEN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Dec 23, 3:30 PM CST, 9 hours 50 minutes earlier.

Area forecast discussion, Dec 23, 3:30 PM CST, 9 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
330 PM CST MON DEC 23 2002

FORECAST HIGHLIGHTS INCLUDE FLOODING/SEVERE CONVECTIVE POTENTIAL
TONIGHT AND TUESDAY FOLLOWED BY COLDER AIR...TUESDAY NIGHT AND
CHRISTMAS DAY. A FEW FLURRIES LATE TUESDAY NIGHT MAINLY N PORTIONS
AND AGAIN FRIDAY MORNING N HALF. ANOTHER MAJOR TROUGH AXIS TO PASS
AT THE FIRST OF NEXT WEEK.

SHORT-TERM:
WARM FRONT MOVING STEADILY NWD WITH SURFACE DEWPOINTS NOW IN THE 60S
SW BUT STILL NEAR 30 NE PORTIONS OF CWFA. EXPECT BOUNDARY TO SET UP
ALONG A KMLU-KCBM LINE LATE TONIGHT AS LOW PRESSURE CENTER(1004MB)
WORKS UP THE BOUNDARY INTO GRENADA AREA BY ABOUT 12Z TUESDAY.
HEAVIEST RAINFALL OF 2 TO 4 INCHES EXPECTED ACROSS DELTA REGION
BEFORE NOON ON TUESDAY AND WILL POST A FLOOD WATCH THOSE AREAS.
OTHERWISE...FIRST CONVECTIVE BURST OVER SRN MS AT THIS TIME WILL
GIVE WAY TO STRONGER STORMS BUILDING IN WRN LA. WW799 IN EFFECT FOR
MUCH OF LA UNTIL 8PM IS NOTED TO BE A PDS(PARTICULARLY DANGEROUS
SITUATION) TORNADO WATCH. STRENGTHENING WIND FIELDS TONIGHT ACROSS MS
WILL DEFINITELY MEAN THE TORNADO THREAT WILL CONTINUE FARTHER E AND
ALL RESIDENTS SHOULD REMAIN WEATHER ALERT OVERNIGHT.

MAIN COLD FRONT EXTENDS FROM THE GRENADA LOW CENTER EARLY TUESDAY
DOWN INTERSTATE 55 AND THIS FRONT SHOULD SWEEP EWD THROUGH THE
MORNING HOURS WITH POTENTIALLY DAMAGING WINDS/TORNADOES. AS THE
FIRST SHORTWAVE ALOFT DRIVES THIS BOUNDARY PAST...COLD AIR ADVECTION
WILL INCREASE QUICKLY TUESDAY AFTERNOON WITH FALLING TEMPERATURES
RIGHT INTO CHRISTMAS MORNING. MEANWHILE A SECOND STRONGER MID LEVEL
VORT CENTER PROGGED TO CROSS CENTRAL MS TUESDAY NIGHT WITH 65-70%
MEAN RELATIVE HUMIDITIES RIDING ALONG AND LEFT OF THE EWD TRACK.
THIS WARRANTS A MENTION OF PERIOD OF FLURRIES FROM 9PM CHRISTMAS EVE
THROUGH DAYBREAK CHRISTMAS MORNING - CAN YOU BELIEVE IT?

TEMPERATURES TUESDAY NIGHT SHOULD DROP TO NEAR 31 DEGREES ALONG AND
N OF HIGHWAY 82 AND NEAR FREEZING DOWN TO I-20 SO WE DO NOT EXPECT
ANY SNOW ACCUMULATIONS. THERE COULD BE A DUSTING IN GRASSY AREAS IN
THE HIGHWAY 82 CORRIDOR FOR THE BIG DAY HOWEVER TEMPERATURES SHOULD
RISE ABOVE FREEZING ALL AREAS DURING CHRISTMAS DAY AND NO TRAVEL
IMPACT IS LIKELY.

CLOUDS WILL DECREASE DURING THE DAY WEDNESDAY AS A SURFACE HIGH
MOVES TOWARD THE AREA FROM TX.  THIS HIGH SETTLES RIGHT OVER MS
EARLY THURSDAY FOR OUR COLDEST AIR OF THE WEEK - LOW TO MID 20S.

EXTENDED...
A FAST-MOVING SHORTWAVE CLIPS THE REGION EARLY FRIDAY WITH MARGINAL
MOISTURE AND ANOTHER CHANCE AT SOME FLURRIES WITH THE NEXT
SIGNIFICANT SHORTWAVE COMING IN ACCORDING TO ENSEMBLES SUNDAY NIGHT
OR NEXT MONDAY. THIS ONE WILL BEAR WATCHING FOR MORE TSRA AS THE
SEESAW TEMPERATURES OF AN EL NINO WINTER PATTERN CONTINUE. MORE ON
THIS LATER IN THE WEEK.

PRELIM NUMBERS
JAN 058/062 032/046 030 +83-0
MEI 060/067 033/045 029 +8310

.JAN...
AR...FLOOD WATCH TONIGHT SERN ZONES 74..75.
LA...FLOOD WATCH TONIGHT NERN ZONES 7..8..9..15..16
MS...FLOOD WATCH TONIGHT NWRN ZONES 18..19..25>28..34>36..40>42..47
Hazardous weather outlook, Dec 23, 2:14 PM CST, 11 hours 6 minutes before
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
241200-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
214 PM CST MON DEC 23 2002

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS
NORTHEAST LOUISIANA AND SOUTHWEST MISSISSIPPI...GENERALLY ALONG
AND SOUTH OF INTERSTATE 20 AND WEST OF INTERSTATE 55. THERE IS A
MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS EXTREME
SOUTHEAST ARKANSAS AND THE REMAINDER OF CENTRAL AND SOUTHERN
MISSISSIPPI...GENERALLY ALONG AND SOUTHWEST OF A LINE FROM
GREENWOOD TO MERIDIAN. THE PRIMARY SEVERE WEATHER CONCERN WILL BE
SIGNIFICANT DAMAGING THUNDERSTORM WINDS ABOVE 70 MILES AN HOUR
AND TORNADOES. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE
TONIGHT NORTHEAST OF THE LINE FROM GREENWOOD TO MERIDIAN. THE
PRIMARY RISK WITH THESE STORMS WILL BE LARGE HAIL OR DAMAGING
THUNDERSTORM WINDS ABOVE 60 MILES AN HOUR. TORNADOES ARE NOT
LIKELY WITH THESE STORMS BUT THEY CAN NOT BE RULED OUT AT THIS
TIME.

A WARM FRONT WILL SURGE IN FROM THE GULF THIS AFTERNOON TO RAISE
DEWPOINTS AND INCREASE HUMIDITY ACROSS THE AREA. THE FIRST IN A
SERIES OF WEATHER SYSTEMS ALOFT WILL MOVE INTO THE REGION DURING
LATE AFTERNOON TO INITIATE SCATTERED THUNDERSTORMS OVER MUCH OF
THE AREA. STRONGER... POSSIBLY SEVERE STORMS...WILL DEVELOP
TONIGHT AS A MORE VIGOROUS WEATHER SYSTEM MOVES INTO THE REGION.
THE COLD FRONT AND LOW PRESSURE SYSTEM WILL APPROACH FROM THE
WEST TONIGHT TO INCREASE LOW LEVEL WINDS AND INCREASE THE CHANCE
OF SEVERE STORMS.

...FLOODING...
FLOODING WILL BE POSSIBLE TONIGHT OVER NORTHEAST
LOUISIANA...SOUTHEAST ARKANSAS AND WEST MISSISSIPPI. PERIODS OF
HEAVY RAIN CAN BE EXPECTED OVER MOST OF THE REGION TONIGHT.

A WARM FRONT WILL MOVE IN FROM THE GULF LATER THIS AFTERNOON AND
INCREASE HUMIDITY ACROSS THE AREA. SHOWERS AND SCATTERED
THUNDERSTORMS WILL DEVELOP NEAR THE WARM FRONT THIS AFTERNOON AS
IT LIFTS NORTH. RAINFALL CHANCES WILL BE HIGHEST OVER WESTERN
ZONES.	RAINFALL AMOUNTS IN EXCESS OF TWO INCHES WITH LOCALIZED
AMOUNTS OF THREE TO FOUR INCHES IS EXPECTED TO PRODUCE FLOODING
TONIGHT WEST OF A LINE FROM GRENADA MISSISSIPPI TO VICKSBURG TO
BUDE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

...DAYS TWO AND THREE...
SEVERE THUNDERSTORMS ARE POSSIBLE OVER THE EAST MISSISSIPPI
COUNTIES EARLY TUESDAY. THE PRIMARY SEVERE WEATHER CONCERN WILL
BE DAMAGING THUNDERSTORM WINDS. A FEW STORMS MAY BE CAPABLE OF
PRODUCING TORNADOES.

A COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT AND INTO EAST
MISSISSIPPI AROUND DAYBREAK TUESDAY. STRONG SOUTHERLY WIND AHEAD
OF THE FRONT AND SIGNIFICANT UPPER LEVEL SUPPORT WILL MAINTAIN
THE CHANCE OF SEVERE THUNDERSTORMS INTO TUESDAY
MORNING...GENERALLY EAST OF A LINE FROM COLUMBUS TO JACKSON TO
COLUMBIA. THE STRONGEST FEATURES WILL MOVE TO THE EAST BY MIDDAY
TUESDAY AND THE CHANCE OF SEVERE THUNDERSTORMS WILL END.

...DAYS FOUR THROUGH SEVEN...
SNOW FLURRIES WILL BE POSSIBLE FRIDAY MORNING ACROSS SOUTHEAST
ARKANSAS AND NORTH-CENTRAL MISSISSIPPI. NO ACCUMULATIONS ARE
EXPECTED AT THIS TIME.

ANOTHER STRONG COLD FRONT WILL APPROACH THE AREA SUNDAY NIGHT AND
PRODUCE A CHANCE FOR STRONG THUNDERSTORMS SUNDAY NIGHT INTO
MONDAY.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL BE NEEDED TONIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Dec 23, 11:35 PM CST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1135 PM CST MON DEC 23 2002

TIME(CST)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1130 PM    BRANDON                   MS   FLOODING
12/23/02   RANKIN                         HOMES FLOODED IN WINCHASE
                                          SUBDIVISION REPORTED BY
                                          RANKIN COUNTY EOC.
Local storm report, Dec 23, 11:44 PM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1144 PM CST MON DEC 23 2002

TIME(CST)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1130 PM    RICHLAND                  MS   FLOODING
12/23/02   RANKIN                         ONE FOOT OF WATER OVER
                                          BOTH LANES OF HWY 49 AT
                                          RICHLAND REPORTED BY
                                          RANKIN COUNTY EOC AMD HAM
                                          RADIO OPERATORS.
Local storm report, Dec 24, 12:08 AM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1208 AM CST TUE DEC 24 2002

TIME(CST)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1205 AM                              MS   FLOODING
12/24/02   SUNFLOWER                      STREETS FLOODED IN
                                          DREW...PONDING OF WATER
                                          ON OTHER ROADS ACROSS THE
                                          COUNTY...REPORTED BY SO.
Local storm report, Dec 24, 12:14 AM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1214 AM CST TUE DEC 24 2002

TIME(CST)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1205 AM                              MS   FLOODING
12/24/02   SUNFLOWER                      STREETS FLOODED IN
                                          DREW...PONDING OF WATER
                                          ON OTHER ROADS ACROSS THE
                                          COUNTY...REPORTED BY SO.
Local storm report, Dec 24, 12:46 AM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1246 AM CST TUE DEC 24 2002

TIME(CST)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1215 AM    DERMOTT                   AR   FLOODING
12/24/02   CHICOT                         NUMEROUS STREETS UNDER
                                          WATER.REPORTED BY CHICOT
                                          COUNTY SHERIFFS OFFICE.

1235 AM    BYRAM                     MS   FLOODING
12/24/02   HINDS                          5 INCHES OF STANDING
                                          WATER AT THE INTERSECTION
                                          OF BIG CREEK AND SOWELL
                                          RD. REPORTED BY HAMM
                                          RADIO.

1230 AM    RICHLAND                  MS   FLOODING
12/24/02   RANKIN                         BRADFORD AND WESTWIND
                                          SUBDIVISION ARE FLOODED
                                          AND ARE SANDBAGGING.
                                          REPORTED BY LT.CHANCE.

1240 AM    1E OAK RIDGE              LA   FLOODING
12/24/02   MOREHOUSE                      HWY 134 EAST OF OAK RIDGE
                                          UNDER WATER. REPORTED BY
                                          MOREHOUSE COUNTY SHERIFFS
                                          OFFICE.
Local storm report, Dec 24, 1:02 AM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
102 AM CST TUE DEC 24 2002

TIME(CST)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1250 AM    3E GREENVILLE             MS   FLOODING
12/24/02   WASHINGTON                     PORTIONS OF HWY 82 UNDER
                                          WATER.REPORTED BY
                                          WASHINGTON COUNTY
                                          SHERIFFS OFFICE.

1250 AM    3N GREENVILLE             MS   FLOODING
12/24/02   WASHINGTON                     LAKE FERGUSON RD UNDER
                                          WATER. REPORTED BY
                                          WASHINGTON COUNTY
                                          SHERIFFS OFFICE.

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 8:07 PM CSTTornado WarningJANLamar28 min
Dec 23, 8:20 PM CSTTornado WarningJANForrest30 min
Dec 23, 9:05 PM CSTFlash Flood WarningJANBolivar, Carroll, Grenada, Holmes, Humphreys, Issaquena and 7 more6 hr
Dec 23, 9:32 PM CSTSevere Thunderstorm WarningJANYazoo43 min
Dec 23, 10:56 PM CSTSevere Thunderstorm WarningJANHinds, Rankin29 min
Dec 23, 11:22 PM CSTFlash Flood WarningJANHinds, Rankin113 min
Dec 23, 11:50 PM CSTSevere Thunderstorm WarningJANNeshoba, Newton30 min
Dec 24, 12:31 AM CSTFlash Flood WarningJANAdams, Claiborne, Copiah, Franklin, Jefferson3 hr
Dec 24, 12:41 AM CSTSevere Thunderstorm WarningJANLamar, Marion29 min
Dec 24, 12:56 AM CSTSevere Thunderstorm WarningJANForrest39 min
Dec 24, 1:17 AM CSTSevere Thunderstorm WarningJANAdams38 min
Dec 24, 1:22 AM CSTSevere Thunderstorm WarningJANCopiah, Lincoln28 min
Dec 24, 1:24 AM CSTSevere Thunderstorm WarningJANJones31 min
Dec 24, 1:42 AM CSTFlash Flood WarningJANForrest, Jones, Lamar, Marion4 hr
Dec 24, 1:42 AM CSTSevere Thunderstorm WarningJANClaiborne, Jefferson28 min
Dec 24, 1:45 AM CSTSevere Thunderstorm WarningJANSimpson30 min
Dec 24, 1:50 AM CSTSevere Thunderstorm WarningJANFranklin35 min
Dec 24, 2:02 AM CSTSevere Thunderstorm WarningJANCopiah33 min
Dec 24, 2:06 AM CSTSevere Thunderstorm WarningJANClarke39 min
Dec 24, 2:10 AM CSTSevere Thunderstorm WarningJANForrest40 min
Dec 24, 2:12 AM CSTSevere Thunderstorm WarningJANLincoln38 min
Dec 24, 2:26 AM CSTTornado WarningJANClarke29 min
Dec 24, 2:32 AM CSTSevere Thunderstorm WarningJANHinds33 min
Dec 24, 2:43 AM CSTSevere Thunderstorm WarningJANRankin, Simpson32 min
Dec 24, 2:45 AM CSTSevere Thunderstorm WarningJANJones30 min
Dec 24, 2:50 AM CSTSevere Thunderstorm WarningJANLawrence30 min
Dec 24, 2:54 AM CSTSevere Thunderstorm WarningJANJefferson Davis31 min
Dec 24, 2:58 AM CSTSevere Thunderstorm WarningJANClarke17 min
Dec 24, 3:11 AM CSTSevere Thunderstorm WarningJANCovington, Smith29 min
Dec 24, 3:18 AM CSTSevere Thunderstorm WarningJANMarion32 min
Dec 24, 3:25 AM CSTSevere Thunderstorm WarningJANJasper, Jones30 min
Dec 24, 3:36 AM CSTSevere Thunderstorm WarningJANForrest, Lamar39 min
Dec 24, 3:43 AM CSTSevere Thunderstorm WarningJANClarke42 min
Dec 24, 3:59 AM CSTTornado WarningJANForrest21 min
Dec 24, 4:02 AM CSTTornado WarningJANForrest18 min

Nearby

Flash Flood Warnings in Mississippi, 2002Every flash flood warning in 2002

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.